# SDR DL73K970131

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307DL
- Make and model: Boeing 737232
- Aircraft serial: 23079
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nr 1 Engine
- Component: 91252ZC7C4
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CAPTS INSTRUMENTS YAW DAMPER AND MOST CONTROL AND NAV INST LOSS ELECTRIC POWER.  STANDBY POWER DID NOT RESTORE CAPTS INSTRUMENTS.  APU WOULD NOT START, F/O INSTRUMENTS WORKED.  VOLTS AND FREQS NORMAL BOTH GENERATORS.  REPLACED NR 1 TRANSFER CIRCUIT BREAKER AND POWER RELAY.  FOUND C/B POPPED, POWER AND APU CHECK NORMAL.
